# SDR SWAA950248

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6013211
- Condition: Discharged
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED LEFT OVERWING LIGHT BATTERY PER BOEING M/M.
